# SDR VNAA202004219996

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 12,681 hours, 11,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER FRAME AT FS295, STGR27 IS CORRODED ON FWD SIDE. REPAIRED IAW CRJ 900 SRM 53-00-06-101-002-A04
